MathSciNet Relay Station
MathSciNet bibliographic data
MR699404 (84e:42026) 42C05 (33A65 46F10)
Zayed, Ahmed I. Generalized functions and orthogonal polynomials on the unit circle. Proc. Amer. Math. Soc. 88 (1983), no. 3, 407–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement